# SDR YENA20160219121

- Difficulty date: February 19, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 49,177 hours, 17,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 781921
- Condition: Failed
- Location: Emergency Lights
- Part time: 402 hours, 143 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 & R2 EXIT LIGHTS INOPERATIVE, R & R EMERGENCY POWER SUPPLY UNIT + BATTERY EMERGENCY LIGHT IAW AMM 33-51-38.  OPS CHECK GOOD AT THIS TIME.
